Alert archive / Mississippi / Flash Flood Warnings in 2019

Flash Flood Warning 46, NWS Jackson, MS

April 18, 2019Marion County, Mississippi

NWS Jackson, MS issued this flash flood warning at Apr 18, 2019, 5:05 PM CDT for Marion County, Mississippi. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 18, 2019, 5:05 PM CDT (22:05 UTC)
Expired
Apr 18, 2019, 5:56 PM CDT
In force
51 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

County Marion County, MS

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 10.1 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2019-04-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 560 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2019-04-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 172 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
560 J/kg
Mixed-layer CIN
-246 J/kg
Mixed-layer LCL
555 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
172 m²/s²
0-3 km storm-relative helicity
133 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

116 
WGUS54 KJAN 182205
FFWJAN
MSC091-190000-
/O.NEW.KJAN.FF.W.0046.190418T2205Z-190419T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jackson MS
505 PM CDT THU APR 18 2019

The National Weather Service in Jackson has issued a

* Flash Flood Warning for...
  Central Marion County in south central Mississippi...

* Until 700 PM CDT.

* At 504 PM CDT, emergency management flash flooding in Columbia 
  from heavy rain. Two to three inches of rain have already fallen. 
  Flash flooding is occurring.

* Some locations that will experience flooding include...
  Columbia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3133 8973 3116 8974 3118 8994 3134 8987

$$

CME
1 follow-up statement
673 
WGUS74 KJAN 182256
FFSJAN

Flash Flood Statement
National Weather Service Jackson MS
556 PM CDT THU APR 18 2019

MSC091-182306-
/O.CAN.KJAN.FF.W.0046.000000T0000Z-190419T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Marion MS-
556 PM CDT THU APR 18 2019

...THE FLASH FLOOD WARNING FOR CENTRAL MARION COUNTY IS CANCELLED...

The heavy rain has ended. Flood waters have receded. Flooding is no
longer expected to pose a threat. Please continue to heed any
remaining road closures.

LAT...LON 3133 8973 3116 8974 3118 8994 3134 8987

$$

CME

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Apr 18, 4:20 PM CDT, 45 minutes earlier.

Area forecast discussion, Apr 18, 4:20 PM CDT, 45 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
420 PM CDT Thu Apr 18 2019

.DISCUSSION...

Through Friday...

An ongoing intense QLCS with damaging straight line winds and
embedded tornadoes continues to quickly push east through eastern
Mississippi. This area of severe thunderstorms will exit into
Alabama over the next few hours with the subsequent severe weather
threat coming to an end by early evening. Given the quick
progression of the system will let the ongoing severe, flooding,
and wind graphics continue as is and will clear out the threats
once the storms exit the area in a few hours. Showers will linger
through the overnight hours with wrap around moisture supporting
additional showers during the day tomorrow beneath the cold core
upper low. Low freezing heights and modest mid-level lapse rates
could yield small hail with any deeper cores during the afternoon
hours tomorrow.

Saturday through Thursday...

Dry conditions will finally return this weekend with seasonably
cool temperatures behind the cold frontal passage. Quasi-zonal
flow with periods of shortwave ridging will persist into the
middle portions of next work week. Global guidance quickly
diverges with respect to the next storm system heading into the
latter portion of next week as there's a signal for upper level
energy to become cutoff. There will be plenty of time to watch
this system, so left PoPs low for now given the large amounts of
uncertainty. /TW/

&&

.AVIATION...
18Z TAF discussion:
Widespread showers and thunderstorms will continue to move across
the region today. MVFR ceilings will be widespread throughout the
TAF period with patchy IFR possible. The main concern will be a
line of severe thunderstorms moving from west to east across the
area. Winds will be gusty out of the south through the day before
shifting to out of the north and remaining gusty overnight. /TW/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       49  61  42  70 /  86  69  21   0
Meridian      50  61  43  70 /  91  65  19   0
Vicksburg     50  63  44  71 /  57  56  12   0
Hattiesburg   51  63  43  71 /  94  61  14   1
Natchez       49  64  43  71 /  43  48   6   0
Greenville    50  61  45  70 /  79  65   9   0
Greenwood     50  58  42  68 /  82  72  22   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flash Flood Watch until 10 PM CDT this evening for MSZ018-019-
     025>066-072>074.

LA...Flash Flood Watch until 10 PM CDT this evening for LAZ007>009-
     015-016-023>026.

AR...Flash Flood Watch until 10 PM CDT this evening for ARZ074-075.

&&

TW
Hazardous weather outlook, Apr 18, 5:19 AM CDT, 11 hours 46 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
519 AM CDT Thu Apr 18 2019

ARZ074-075-LAZ007-MSZ018-019-182000-
Ashley-Chicot-Morehouse-Bolivar-Sunflower-
519 AM CDT Thu Apr 18 2019

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, and northwest Mississippi.

.DAY ONE...Today and Tonight...

NON-THUNDERSTORM WINDS
THREAT...Limited
TIMING...Today through Tonight

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Today

FLOODING
THREAT...Elevated
TIMING...Today

Today through tonight, weak trees and limbs may break and fall
due to sustained winds up to 25 mph and wind gusts around 35 mph
being possible. High profile vehicles could also be affected.

(https://www.weather.gov/images/jan/graphicast/3.png)

Today, severe thunderstorms and tornadoes are possible. Some
thunderstorms could produce damaging winds of 60 to 70 mph, and
quarter size hail.

(https://www.weather.gov/images/jan/graphicast/1.png)

Today, heavy rainfall and areas of flash flooding are likely,
with some road closures possible due to flooding.  Two to four
inches of rain, with locally higher amounts over a short period
of time is expected. River flooding is also possible.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through tonight.

LAZ008-009-015-016-023>026-MSZ025-034-035-040>042-047-053-059>061-
182000-
West Carroll-East Carroll-Richland-Madison LA-Franklin LA-
Catahoula-Tensas-Concordia-Leflore-Washington-Humphreys-Issaquena-
Sharkey-Yazoo-Warren-Claiborne-Jefferson-Adams-Franklin MS-
519 AM CDT Thu Apr 18 2019

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, north central Mississippi,
northwest Mississippi, southwest Mississippi, and west central
Mississippi.

.DAY ONE...Today and Tonight...

NON-THUNDERSTORM WINDS
THREAT...Limited
TIMING...Today through Tonight

SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...Today

FLOODING
THREAT...Elevated
TIMING...Today

Today an tonight, weak trees and limbs may break and fall due to
sustained winds up to 25 mph and wind gusts around 35 mph being
possible. High profile vehicles could also be affected.

(https://www.weather.gov/images/jan/graphicast/3.png)

Today, severe thunderstorms and tornadoes are likely, and a
strong tornado cannot be ruled out. Damaging wind gusts of 70 to
80 mph, and quarter size hail are likely as well.

(https://www.weather.gov/images/jan/graphicast/1.png)

Today, heavy rainfall and areas of flash flooding are likely,
with some road closures possible due to flooding.  Two to four
inches of rain, with locally higher amounts over a short period
of time is expected. River flooding is also possible.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through tonight.

MSZ026>030-032-033-036>038-043-044-048>050-054-055-062>064-182000-
Grenada-Carroll-Montgomery-Webster-Clay-Choctaw-Oktibbeha-Holmes-
Attala-Winston-Madison MS-Leake-Hinds-Rankin-Scott-Copiah-Simpson-
Lincoln-Lawrence-Jefferson Davis-
519 AM CDT Thu Apr 18 2019

This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, north central Mississippi,
northeast Mississippi, and south central Mississippi.

.DAY ONE...Today and Tonight...

NON-THUNDERSTORM WINDS
THREAT...Limited
TIMING...Today through Tonight

SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...Today

FLOODING
THREAT...Elevated
TIMING...Today

Today through tonight, weak trees and limbs may break and fall
due to sustained winds up to 25 mph and wind gusts around 35 mph
being possible. High profile vehicles could also be affected.

(https://www.weather.gov/images/jan/graphicast/3.png)

Today, severe thunderstorms and tornadoes are likely, and a
strong tornado cannot be ruled out. Damaging wind gusts of 70 to
80 mph, and quarter size hail are likely as well.

(https://www.weather.gov/images/jan/graphicast/1.png)

Today, heavy rainfall and areas of flash flooding are likely,
with some road closures possible due to flooding. Two to four
inches of rain, with locally higher amounts over a short period of
time is expected. River flooding is also possible.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through tonight.

MSZ031-039-045-046-051-052-056>058-065-066-072>074-182000-
Lowndes-Noxubee-Neshoba-Kemper-Newton-Lauderdale-Smith-Jasper-
Clarke-Covington-Jones-Marion-Lamar-Forrest-
519 AM CDT Thu Apr 18 2019

This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, northeast Mississippi,
south central Mississippi, and southeast Mississippi.

.DAY ONE...Today and Tonight...

SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...Today

FLOODING
THREAT...Elevated
TIMING...Today through Tonight

NON-THUNDERSTORM WINDS
THREAT...Limited
TIMING...Today through Tonight

Today into early this evening, severe thunderstorms and tornadoes
are likely, and a strong tornado cannot be ruled out. Damaging
wind gusts of 70 to 80 mph, and quarter size hail are likely as
well.

(https://www.weather.gov/images/jan/graphicast/1.png)

Today into tonight, heavy rainfall and areas of flash flooding
are likely, with some road closures possible due to flooding. Two
to four inches of rain, with locally higher amounts over a short
period of time is expected. River flooding is also possible.

(https://www.weather.gov/images/jan/graphicast/2.png)

Today through tonight, weak trees and limbs may break and fall
due to sustained winds up to 25 mph and wind gusts around 35 mph
being possible. High profile vehicles could also be affected.

(https://www.weather.gov/images/jan/graphicast/3.png)

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through tonight.

19

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms and tornadoes are
 likely with strong or violent tornadoes possible.
Moderate...Significant severe thunderstorms and tornadoes are
 likely with strong tornadoes possible.
Enhanced...Severe thunderstorms are likely and tornadoes are
 possible.
Slight...Severe thunderstorms and tornadoes are possible.
Marginal...Isolated severe thunderstorms are possible.

*FLOODING*
Extreme...Widespread and significant flooding is likely.
Significant...Widespread flash flooding is likely
 and significant flooding is possible.
Elevated...Areas of flash flooding likely.
Limited...Localized flash flooding is possible.

*NON-THUNDERSTORM WINDS*
Significant...Scattered downed trees and power lines are likely
 due to sustained winds over 35 mph and potential wind gusts
 greater than 50 mph.
Elevated...A few downed trees and power lines are possible due
 to sustained winds ranging from 25 to 35 mph and potential for
 wind gusts over 40 mph. Travel will also be difficult for those
 in high profile vehicles.
Limited...Weak trees and limbs may break and fall due to
 sustained winds up to 25 mph and wind gusts around 35 mph.
 High profile vehicles could also be affected.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/
...ADDITIONAL URLS FOR FLOODING ISSUES...

Current Watches and Warnings...
   https://www.weather.gov/jan/safe_HeavyRain

Observed Precipitation Images...
   https://www.weather.gov/jan/precipmaps

River Forecast Center...
   https://www.weather.gov/lmrfc/
Significant River Flood Outlook...
   https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html
Day 1 through 3 Excessive Rainfall...
   https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml
Excessive Rainfall Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpferd.html
Day 1 through 7 QPF...
   https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml
QPF Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html

In the hours before

Local storm report, Apr 18, 4:44 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
444 PM CDT THU APR 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0232 PM     TSTM WND DMG     7 NNW HARMONY           31.61N 90.31W
04/18/2019                   LINCOLN            MS   EMERGENCY MNGR

            SPORADIC TREE DAMAGE ACROSS THE COUNTY.

&&

TW
Local storm report, Apr 18, 4:51 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
451 PM CDT THU APR 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0407 PM     TSTM WND DMG     2 SW ROSEBUD            32.63N 89.42W
04/18/2019                   LEAKE              MS   PUBLIC

            TREES DOWN, POSSIBLE TORNADO ON GUNTER RD.

&&

TP
Local storm report, Apr 18, 4:52 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
452 PM CDT THU APR 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     TORNADO          2 W LUDLOW              32.57N 89.74W
04/18/2019                   SCOTT              MS   PUBLIC

            AWNING AND ROOF DAMAGE AT COAL BLUFF GAS
            STATION OFF OF MS 25.

&&

AW
Local storm report, Apr 18, 4:57 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
457 PM CDT THU APR 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0303 PM     TSTM WND DMG     3 E MONTICELLO          31.55N 90.06W
04/18/2019                   LAWRENCE           MS   LAW ENFORCEMENT

            TREE DOWN NEAR THE INTERSECTION OF ST.
            STEPHENS RD AND HWY 43.

&&

TW
Local storm report, Apr 18, 5:00 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
500 PM CDT THU APR 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0406 PM     TSTM WND DMG     2 NE WALNUT GROVE       32.62N 89.43W
04/18/2019                   LEAKE              MS   PUBLIC

            MULTIPLE TREES DOWN, MINOR ROOF DAMAGE WITH
            ROOF LEAKAGE.

&&

TP
Local storm report, Apr 18, 5:03 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
503 PM CDT THU APR 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     FLASH FLOOD      MONTICELLO              31.55N 90.11W
04/18/2019                   LAWRENCE           MS   LAW ENFORCEMENT

            SEVERAL STREETS FLOODED AROUND THE COUNTY.

&&

TW

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 18, 12:30 PM CDTSevere Thunderstorm WarningJANAdams, Jefferson60 min
Apr 18, 12:35 PM CDTTornado WarningJANAdams31 min
Apr 18, 1:01 PM CDTSevere Thunderstorm WarningJANClaiborne, Franklin, Jefferson, Warren74 min
Apr 18, 1:13 PM CDTTornado WarningJANClaiborne, Jefferson46 min
Apr 18, 1:38 PM CDTSevere Thunderstorm WarningJANCopiah, Hinds, Warren82 min
Apr 18, 1:43 PM CDTSevere Thunderstorm WarningJANLincoln77 min
Apr 18, 1:43 PM CDTTornado WarningJANCopiah, Hinds62 min
Apr 18, 1:57 PM CDTTornado WarningJANFranklin, Lincoln63 min
Apr 18, 2:11 PM CDTFlash Flood WarningJANHinds, Issaquena, Madison, Warren3 hr
Apr 18, 2:16 PM CDTSevere Thunderstorm WarningJANMadison, Rankin, Simpson74 min
Apr 18, 2:26 PM CDTTornado WarningJANLawrence, Lincoln49 min
Apr 18, 2:30 PM CDTSevere Thunderstorm WarningJANJefferson Davis, Lawrence, Marion75 min
Apr 18, 2:37 PM CDTTornado WarningJANHinds, Madison, Rankin53 min
Apr 18, 2:40 PM CDTTornado Warning Tornado observedJANRankin, Simpson65 min
Apr 18, 3:02 PM CDTTornado WarningJANJefferson Davis43 min
Apr 18, 3:05 PM CDTSevere Thunderstorm WarningJANScott, Smith55 min
Apr 18, 3:14 PM CDTTornado Warning Tornado observedJANScott, Smith45 min
Apr 18, 3:16 PM CDTSevere Thunderstorm WarningJANCovington74 min
Apr 18, 3:21 PM CDTFlash Flood WarningJANLeake, Madison, Rankin, Scott3 hr
Apr 18, 3:25 PM CDTSevere Thunderstorm WarningJANJasper, Newton80 min
Apr 18, 3:26 PM CDTTornado Warning Tornado observedJANLeake, Madison, Rankin, Scott64 min
Apr 18, 3:28 PM CDTSevere Thunderstorm WarningJANLeake, Madison, Neshoba, Rankin77 min
Apr 18, 3:41 PM CDTSevere Thunderstorm WarningJANJefferson Davis, Lamar, Marion64 min
Apr 18, 3:44 PM CDTSevere Thunderstorm WarningJANJones76 min
Apr 18, 3:50 PM CDTTornado WarningJANLeake, Neshoba55 min
Apr 18, 3:53 PM CDTTornado WarningJANNewton29 min
Apr 18, 4:02 PM CDTSevere Thunderstorm WarningJANClarke, Lauderdale73 min
Apr 18, 4:09 PM CDTSevere Thunderstorm WarningJANKemper65 min
Apr 18, 4:12 PM CDTTornado WarningJANKemper, Lauderdale63 min
Apr 18, 4:15 PM CDTSevere Thunderstorm WarningJANForrest, Lamar75 min
Apr 18, 4:27 PM CDTTornado WarningJANForrest, Jones, Lamar46 min
Apr 18, 4:41 PM CDTSevere Thunderstorm WarningJANNoxubee, Winston64 min
Apr 18, 4:44 PM CDTTornado WarningJANNeshoba, Noxubee, Winston61 min
Apr 18, 4:58 PM CDTSevere Thunderstorm WarningJANForrest47 min
Apr 18, 4:58 PM CDTTornado WarningJANNoxubee62 min
Apr 18, 5:03 PM CDTFlash Flood WarningJANForrest, Jones, Lamar117 min
Apr 18, 5:41 PM CDTTornado WarningJANLowndes, Noxubee26 min
Apr 18, 5:46 PM CDTSevere Thunderstorm WarningJANClay, Lowndes, Oktibbeha37 min
Apr 18, 5:50 PM CDTFlash Flood WarningJANClay, Lowndes, Oktibbeha115 min

Nearby

Flash Flood Warnings in Mississippi, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.